MathSciNet Relay Station
MathSciNet bibliographic data
MR215343 (35 #6184) 60.30
Heathcote, C. R. Complete exponential convergence and some related topics. J. Appl. Probability 4 1967 217–256.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement